# SDR UIEA2021032200690

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BS 1220 TENSION TIE AFT CHANNEL 1EA FASTENER FOUND CRACK.  REPAIRED AS PER SRM 53-40-30-2R-2 REPAIR 2 FIG 201.
